# SDR IPXA2018012225758

- Difficulty date: January 7, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 54,937 hours, 11,838 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING NR 4 SLAT IS GOUGED AT XOS. 597.34 - 602.65.  REPAIRED THE SLAT IAW SRM 57-40-01, REPAIR 3, FIG 201.  MAJOR.
